Metrics

From
About Coefficients and Order of Convergence of the Optimal Quadrature Formula by Aziz K. Boltaev, Abdullo R. Hayotov and Kholmat M. Shadimetov American Journal of Numerical Analysis. 2014, 2(2), 35-48 doi:10.12691/ajna-2-2-2
Views
9998
Html 9621
Abstract 377
25 February 2014 (publication date) through 15 December 2019 *
21.15 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3965
PDF2115
Epub521
XML668
PPT146
Figures189
Tables326
Export: 1700
RIS506
BibTex587
Endnote607
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com